MathSciNet Relay Station
MathSciNet bibliographic data
MR188641 35.70
Hua Loo-keng On Lavrentʹev's partial differential equation of the mixed type. Sci. Sinica 13 1964 1755–1762.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement